The intersection of nonstandard models of arithmetic

Journal of Symbolic Logic 37 (1):103-106 (1972)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,599

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Addition in nonstandard models of arithmetic.R. Phillips - 1972 - Journal of Symbolic Logic 37 (3):483-486.
Recursively saturated nonstandard models of arithmetic.C. Smoryński - 1981 - Journal of Symbolic Logic 46 (2):259-286.
Nonstandard models in recursion theory and reverse mathematics.C. T. Chong, Wei Li & Yue Yang - forthcoming - Association for Symbolic Logic: The Bulletin of Symbolic Logic.

Analytics

Added to PP
2009-01-28

Downloads
58 (#403,793)

6 months
6 (#728,910)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Ultrafilters over a measurable cardinal.A. Kanamori - 1976 - Annals of Mathematical Logic 10 (3-4):315-356.
Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Lower Bounds of Sets of P-points.Borisa Kuzeljevic, Dilip Raghavan & Jonathan L. Verner - 2023 - Notre Dame Journal of Formal Logic 64 (3):317-327.

View all 6 citations / Add more citations

References found in this work

Ultrafilters on a countable set.David Booth - 1970 - Annals of Mathematical Logic 2 (1):1.

Add more references